# SDR ASAA2018111026843

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 5,123 hours, 1,346 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II" MAINTENANCE" " AIRBLEED" ON ECAM (WORK WITH RMA 2519) GROUNDED - YES. ON DEFERRAL.
